# SDR 9WGA202508250203

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 96,581 hours, 18,378 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Part number: 1978M64G01
- Condition: Cracked
- Location: Scav Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE #3 OIL QUANTITY WENT TO ZERO IN CRUISE FOLLOWED QRH FOR ENGINE 3 OIL PRESSURE. ENGINE SHUT DOWN PER QRH.   REMOVED AND REPLACED LUBE SCAVENGE PUMP DISCHARGE MANIFOLD PER AMM 79-32-01. LEAK CHECKS GOOD.
